# SDR AALA960652

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702AA
- Make and model: Boeing 727223
- Aircraft serial: 22460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Plate
- Condition: Corroded
- Location: Bs 568-572
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON SILL PLATE WEB ON FORWARD CARGO DOOR AND CASTING.  REPLACED SILL AND CASTING WITH NEW PARTS PER SRM 51-10-1, PAGE 4.  TST:  42,325 HRS.  CYCLES, 22,016.  (X)
